# SDR DALA2014092905309

- Difficulty date: September 23, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 46,375 hours, 24,171 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Cable
- Condition: Frayed
- Location: Nitrogen Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NITROGEN CYLINDER PULL CABLE FRAYED.  INSTALLED SERVICEABLE CABLE.
